Title: Approximation algorithms for multi-index transportation problems with decomposable costs
Authors: Queyranne, M. ×
Spieksma, Frederik #
Issue Date: 1997
Publisher: North-Holland
Series Title: Discrete applied mathematics vol:76 pages:239-254
ISSN: 0166-218X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science